loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Mikhail V. Foursov 1 and Christiane Hespel 2

Affiliations: 1 IRISA/Université de Rennes–1, France ; 2 IRISA/INSA de Rennes, France

ISBN: 978-989-674-001-6

Keyword(s): Formal power series, Generating series, Rational series, Joint matrix block–diagonalization, Dynamical systems.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Nonlinear Signals and Systems ; Signal Processing, Sensors, Systems Modeling and Control ; Time Series and System Modeling

Abstract: Similarly to the partial fraction decomposition of rational fractions, we provide an approach to the decomposition of rational series in noncommutative variables into simpler series. This decomposition consists in splitting the representation of the rational series into simpler representations. Finally, the problem appears as a joint block–diagonalization of several matrices. We present then an application of this decomposition to the integration of dynamical systems.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.173.57.202

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
V. Foursov M.; Hespel C. and (2009). ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES.In Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-674-001-6, pages 214-220. DOI: 10.5220/0002197602140220

@conference{icinco09,
author={Mikhail {V. Foursov} and Christiane Hespel},
title={ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES},
booktitle={Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2009},
pages={214-220},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002197602140220},
isbn={978-989-674-001-6},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES
SN - 978-989-674-001-6
AU - V. Foursov, M.
AU - Hespel, C.
PY - 2009
SP - 214
EP - 220
DO - 10.5220/0002197602140220

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.